# SDR 050516

- Difficulty date: May 7, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N171ZV
- Make and model: Beech 1900D
- Aircraft serial: UE171
- Aircraft time: 17,578 hours, 26,173 cycles
- System (JASC): 6100 · Propeller System
- Part: Solenoid
- Condition: Stuck
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 5534 UPON THE TAKEOFF ROLL THE RIGHT ENGINE WOULD ONLY GO TO 1550 RPM.  THE CREW ABORTED TAKEOFF AND RETURNED TO GATE WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE LOW PITCH SOLENOID TO BE STUCK.  MAINTENANCE CLEANED AND LUBED THE SOLENOID.
